MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, PRO MCKESSON TMXMG/DL
Medical Device Problem Codes Failure to Power Up (1476); Battery Problem (2885)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Lethargy (2560); Polydipsia (2604)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Adverse event report is being submitted due to symptoms related to diabetes ¿ blurry vision, excessive thirst, frequent urination and lethargy.Note: manufacturer contacted customer in several follow-up calls to ensure the patient condition improved and initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for no responsive-dead meter.Customer is using the professional version, a meter that is intended for facility use.During the call the customer reported symptoms of blurry vision, excessive thirst, frequent urination and lethargy; medical attention was not needed at the time.Customer stated she had obtained the truemetrix pro meter (b)(6) 2020 and the battery had never been changed.The battery is correct for the meter and was in the correct orientation.During the call the truemetrix pro meter did not power on using the power button or when a test strip was inserted.Customer was sent a regular meter as replacement.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11147313
Report Number1000113657-2021-00017
Device Sequence Number3607074
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254(21)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2021
Device Model NumberMETER, PRO MCKESSON TMXMG/DL
Device Catalogue NumberRE4H01P-43
Device Lot NumberMX4284S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;